# SDR GTIA021125

- Difficulty date: September 24, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug MD 83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, CORROSION FS 1250-1271 LONG 28R, LWR SIDE CORRODED AT SPLICE.  REMOVED DAMAGED SECTION, DRILLED NEW LONGERON, FABRICATED LONGERON SPLICE, INSTALLED SPLICE AND LONGERON SECTION.
